Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 48, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 22, 2011, 5:10 AM CST. It took effect at Dec 22, 2011, 9:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2011, 5:10 AM CST (11:10 UTC)
- In effect from
- Dec 22, 2011, 9:00 AM CST
- Expired
- Dec 22, 2011, 7:00 PM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
837 WHUS74 KMOB 221110 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 510 AM CST THU DEC 22 2011 ...DENSE SEA FOG OVER COASTAL WATERS THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING THROUGH 7 PM THIS EVENING... .DENSE SEA FOG DEVELOPMENT WILL CONTINUE THROUGH MID MORNING AS WARM MOIST AIR CONTINUES FLOWING NORTHWARD OVER RELATIVELY COOL NEAR SHORE WATERS. THE FOG WILL DISSIPATE BY LATE MORNING AS WINDS BEGIN TO INCREASE OVER THE MARINE AREA. WINDS WILL INCREASE TO 20 TO 25 KNOTS AT TIMES OVER THE COASTAL WATERS BY THIS AFTERNOON...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATIONS. GMZ630-650-655-221915- /O.CON.KMOB.MF.Y.0020.000000T0000Z-111222T1500Z/ /O.NEW.KMOB.SC.Y.0048.111222T1500Z-111223T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 510 AM CST THU DEC 22 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * VISIBILITY: LESS THAN ONE QUARTER OF A MILE OVER NEAR SHORE GULF WATERS AS WELL AS AREA BAYS THROUGH MID MORNING. * WINDS: SOUTH WIND INCREASING TO 20 TO 25 KNOTS IN THE LATE MORNING BECOMING MORE SOUTHWESTERLY IN THE AFTERNOON. * SEAS: CONDITIONS ON AREA BAYS BECOMING ROUGH. SEAS OVER THE GULF WATERS BUILDING TO TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-221915- /O.NEW.KMOB.SC.Y.0048.111222T1500Z-111223T0100Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 510 AM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CST THIS EVENING. * WINDS: SOUTH WIND INCREASING TO 20 TO 25 KNOTS IN THE LATE MORNING BECOMING MORE SOUTHWESTERLY IN THE AFTERNOON. * SEAS: SEAS BUILDING UP TO AROUND 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
050 WHUS74 KMOB 221830 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1230 PM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 PM THIS EVENING... .SOUTHERLY WINDS WILL INCREASE THROUGH THIS AFTERNOON,,,AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A MODERATE TO STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE TONIGHT THROUGH MUCH OF THE WEEKEND. GMZ630-650-655-670-675-230100- /O.CON.KMOB.SC.Y.0048.000000T0000Z-111223T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1230 PM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS: SOUTH WIND INCREASING TO 20 TO 25 KNOTS IN THE LATE MORNING BECOMING MORE SOUTHWESTERLY IN THE AFTERNOON. * SEAS: CONDITIONS ON AREA BAYS BECOMING ROUGH. SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS74 KMOB 221832 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1232 PM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH 7 PM THIS EVENING... .SOUTHERLY WINDS WILL INCREASE THROUGH THIS AFTERNOON......... AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A MODERATE TO STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE FRONT LATE TONIGHT THROUGH MUCH OF THE WEEKEND. GMZ630-650-655-670-675-230100- /O.CON.KMOB.SC.Y.0048.000000T0000Z-111223T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1232 PM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING. * WINDS: SOUTH WIND INCREASING TO 20 TO 25 KNOTS IN THE LATE MORNING BECOMING MORE SOUTHWESTERLY IN THE AFTERNOON. * SEAS: CONDITIONS ON AREA BAYS BECOMING ROUGH. SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
634 WHUS74 KMOB 230100 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 700 PM CST THU DEC 22 2011 ...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE... .WINDS ARE EXPECTED TO DECREASE AS THE UNSETTLED WEATHER PUSHES EASTWARD OUTSIDE OF OUR AREA. GMZ630-650-655-670-675-230200- /O.EXP.KMOB.SC.Y.0048.000000T0000Z-111223T0100Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 700 PM CST THU DEC 22 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 4:40 AM CST, 30 minutes earlier.
Area forecast discussion, Dec 22, 4:40 AM CST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CST THU DEC 22 2011
.SHORT TERM...TODAY THROUGH TONIGHT...COLD FRONT WILL BE MOVING ACROSS
THE REGION TODAY...PROVIDING THE FOCUS FOR WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY. TO START THINGS OFF THIS MORNING...A DENSE
FOG ADVISORY WILL CONTINUE THROUGH 8AM FOR ALL COASTAL COUNTIES AS
WELL AS STONE AND GEORGE COUNTIES OF INTERIOR SOUTHEAST MISSISSIPPI
DUE TO DENSE FOG ADVECTING INTO THE AREA OFF OF THE GULF OF MEXICO.
FARTHER INLAND...LOW CLOUDS AND FOG WILL ALSO BE LIKELY...BUT
GENERALLY LESS DENSE...ALTHOUGH THIS FOG TOO COULD BE LOCALLY DENSE
IN A FEW LOCATIONS. FOG IS EXPECTED TO DISSIPATE BY MID MORNING AS
HEATING PROVIDES BETTER ATMOSPHERIC MIXING AND WITH THE FRONT
APPROACHING FROM THE WEST. WITH REGARD TO THE SHOWERS AND
THUNDERSTORMS THAT ARE EXPECTED TODAY...MODELS INDICATE THAT
SCATTERED CONVECTION COULD BEGIN OVER MUCH OF THE FCST AREA BY
AROUND 9AM THIS MORNING...THEN BECOME MORE WIDESPREAD AND MORE
ORGANIZED BETWEEN ABOUT NOON AND 6PM THIS AFTERNOON. AS PREVIOUS
SHIFT INDICATED...THE 22/00Z NAM MODEL RUN HAS MORE OF AN IMPRESSIVE
WIND FIELD OVER THE REGION TODAY...SUGGESTING THE POTENTIAL FOR A
FEW MORE LOW TOPPED SUPERCELLS THAN PREVIOUSLY THOUGHT. MUCH OF THIS
WILL HINGE ON HOW QUICKLY THE LOW STRATUS DECK AND FOG BREAKS UP
THIS MORNING HOWEVER...AS A SLOWER EROSION COULD ACT TO LIMIT
CONVECTIVE ACTIVITY SINCE INSTABILITIES WILL ULTIMATELY BE LOWER.
THE STORM PREDICTION CENTER NOW HAS THE ENTIRE FCST AREA OUTLOOKED
WITH A SLIGHT CHANCE OF SEVERE WEATHER TODAY...BUT OUR THOUGHTS
REMAIN RELATIVELY UNCHANGED IN THAT THE GREATEST SEVERE
POTENTIAL...IF IT DOES MATERIALIZE...WILL BE OVER THE WESTERN HALF
OF THE FCST AREA FROM LATE MORNING THROUGH MID AFTERNOON. THIS IS
WEST OF INTERSTATE 65...ROUGHLY FOR AREAS NORTH OF A WIGGINS MS TO
GREENVILLE AL LINE. HELICITIES IN THE 200-300 M2/S2 RANGE...AND
SURFACE BASED CAPES OF 600-800 J/KG ARE EXPECTED IN THIS AREA. BY
LATE AFTERNOON THE PRIMARY CONVECTION AREA WILL SHIFT EAST OF
INTERSTATE 65 WITH A DIMINISHED SEVERE THREAT...ALTHOUGH A FEW
STRONG TO LOCALLY SEVERE STORMS COULD STILL BE POSSIBLE. MODE OF ANY
SEVERE WEATHER STILL APPEARS TO BE FROM BOWING FEATURES WITH
DAMAGING WINDS...ALTHOUGH A BRIEF TORNADO IS POSSIBLE...ESPECIALLY
OVER WESTERN AND NORTHWESTERN ZONES. GENERALLY WENT WITH A BLEND OF
MAV/MET MOS GUIDANCE FOR TEMPERATURE FCST FOR TODAY AND TONIGHT.
HIGHS TODAY IN THE LOW TO MID 70S MOST LOCATIONS...LOWS TONIGHT IN
THE 40S OVER INTERIOR PORTIONS OF THE FCST AREA AND IN THE LOW TO
MID 50S COASTAL ZONES. 12/DS
FOR FRIDAY THROUGH SATURDAY...FRIDAY STARTS WITH AN UPPER TROUGH
STRETCHING SOUTHWEST FROM NE CA OVER THE GREAT LAKES TO A CLOSED LOW
OVER THE AZ/MEX BORDER...WITH THE SHORTWAVE MOVING QUICKLY EAST OVER
THE SOUTHEASTERN CONUS. UPPER LEVEL HIGH PRESSURE REMAINS ENTRENCHED
OVER THE NORTHERN CARIBBEAN. THE SURFACE FRONT CROSSING THE AREA TODAY HAS
PUSHED TO THE SOUTHERN BORDER OF THE MARINE FA.
THROUGH FRIDAY...THE SW-ERN UPPER LOW BEGINS TO MEANDER EAST A BIT...
BUT NOT SIGNIFICANTLY ACCORDING TO GUIDANCE. THE SURFACE FRONT MOVES
A BIT FARTHER SOUTH...BUT GUIDANCE IS PRETTY CONSISTENT IN THE PUSH
BEING RELATIVELY SMALL...WITH A BAND OF SHOWERS OVER THE MARINE FA.
GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE FA CLEARING OUT...SO
HAVEN'T DEVIATED SIGNIFICANTLY.
FRIDAY NIGHT...AS THE SW-ERN UPPER LOW BEGINS TO MORE QUICKLY...BUT
STILL ON THE SLOW SIDE...MOVE EAST...AM EXPECTING AN INCREASE IN CLOUD
COVER OVERNIGHT AS ISENTROPIC UPGLIDE INDUCED BLOW-OFF FROM OVER THE
SOUTHERN PLAINS STARTS TO MOVE OVER THE AREA. GUIDANCE IS TRYING TO
ADVERTISE SOME SHOWERS ALONG THE COAST...BUT WITH THE MID-LEVEL
NATURE OF THE CLOUD COVER COMING IN AND A PRETTY DECENT DRY LAYER
BELOW...AM NOT HOLDING MY BREATH...THUS WENT UNDER GUIDANCE IN THIS
RESPECT. FOR TEMPS...A BIT MORE CLOUD COVER BEING ADVERTISED IN THE
NAM IS CREATING A BIT WARM SOLUTION IN THE MET GUIDANCE AS APPOSED TO
THE GFS/MAV. HAVE LEANED TOWARDS THE GFS/MAV SOLUTION FOR
TEMPS...WITH THE 00Z ECMWF SHOWING EVEN LESS CLOUD COVER OVER THE
AREA THAN THE GFS...PLUS THE ENSEMBLES HINTING AT OVERNIGHT TEMPS
BELOW THE GFS...SO THE GFS LOOKS TO BE THE BEST COMPROMISE.
FOR CHRISTMAS EVE...AS THE SW-ERN UPPER LOW BEGINS TO MOVE OVER THE
SOUTHERN PLAINS...THE CARIBBEAN RIDGE BEGINS TO DEFLECT IT
NORTHEAST...THOUGH NOT AS MUCH AS ONE WOULD EXPECT DUE TO THE
CONTINUED STREAM OF SHORTWAVE ENERGY OVER THE NORTHEASTERN THIRD OF
THE CONUS HELPING TO FLATTEN THE RIDGE NORTH OF THE HIGH. GUIDANCE
VARIES WITH THE HANDLING OF A SURFACE LOW TRYING TO FORM ALONG THE
SURFACE FRONT OVER THE WESTERN GULF OF MEX. MORE ORGANIZED UPPER
DYNAMICS IN THE ECMWF TRIES TO FOR THE SURFACE LOW OVER THE
NORTHWESTERN GULF...WITH THE SURFACE FRONT GETTING PUSHED TO THE
NORTH-CENTRAL GULF COAST...WHILST THE GFS/NAM DISORGANIZE THE UPPER
LOW AS IT MOVE OVER THE PLAINS...ALONG WITH KEEPING IT A BIT FARTHER
SOUTHWEST. THE RESULT IS A SURFACE LOW TRYING TO ORGANIZE OVER THE
SOUTHWESTERN GULF OF MEX/BAY OF CAMPECHE...AND THE SURFACE FRONT
REMAINING WELL SOUTH OF THE FA. LOOKING AT THE QPF
FIELDS...EVERYTHING IS AS EXPECTED...WITH THE ECMWF ADVERTISING
MEASURABLE QPF OVERSPREADING THE WESTERN QUARTER OF THE FA BY
CHRISTMAS EVE EVENING. HAVE TRIED TO USE THE GFS SOLUTION AS A
BASE...THEN CUT BACK THE MORE LOW-RES STRUCTURE OF THE QPF SHIELD
TOWARDS THE NAM. TEMPS IN PRETTY GOOD AGREEMENT...SO HAVEN'T DEVIATED
SIGNIFICANTLY FROM GUIDANCE.
.LONG TERM...(SATURDAY NIGHT ON)...CHRISTMAS EVE INTO CHRISTMAS
DAY...GUIDANCE IS ADVERTISING A PIECE OF THE SHORTWAVE ENERGY
COMBINING WITH MORE ENERGY MOVING OVER THE SW-ERN CONUS TO BEGIN
TO/ACTUALLY FORM OVER WESTERN MEX...AND THROUGH CHRISTMAS DAY...THE
ORIGINAL CLOSED LOW BECOMES DISORGANIZED AND STRETCHED AS ANOTHER
SHORTWAVE SYSTEM MOVES EAST OVER THE GREAT LAKES REGION. WITH RESPECT
TO THE SURFACE FRONT...THE ECMWF IS ADVERTISING AN OPEN SURFACE TROUGH
MOVING OVER THE FA BEGINNING BEFORE SUNRISE CHRISTMAS DAY AND MOVE
EAST OF THE AREA BY THE EVENING...DRAGGING THE SURFACE FRONT BACK
OVER AND SOUTHEAST OF THE FA. THE NAM/GFS ARE ADVERTISING SOME
NORTHWARD MOVEMENT OF THE SURFACE FRONT...BUT LEAVE IT WELL SOUTH OF
THE FA UNTIL THE STRETCHING SHORTWAVE PUSHES IT BACK SOUTH OF THE FA.
A COOL...RAINY PERIOD IS EXPECTED CHRISTMAS EVE NIGHT THROUGH
CHRISTMAS DAY...WITH ANY DELIVERY SCHEDULES BEING TAXED OVER THE AREA OVERNIGHT.
FOR CHRISTMAS EVENING THROUGH MONDAY...THE NORTHEASTERN SHORTWAVE DIVES
SOUTHEAST OVER THE NORTHEASTERN CONUS AS THE UPPER LOW OVER W-ERN MEX
MOVES EAST...PUSHING AND BEGINNING TO TILT THE STRETCHED SHORTWAVE
OVER THE SOUTHEASTERN CONUS...PUSHING A COOLER...DRIER AIRMASS OVER
THE FA...WITH MOS ADVERTISING NEAR SEASONAL TEMPS.
FOR MONDAY NIGHT THROUGH TUESDAY...THE NEW CLOSED LOW MOVES OVER THE
SOUTHERN PLAINS AND DISORGANIZES...PASSING NORTH OF THE FA TUESDAY
DAYTIME. GUIDANCE IS ADVERTISING SOME ISENTROPIC UPGLIDE OVER THE
NORTHERN GULF COAST TO VARYING EXTENT. ECMWF AND GFS ARE ADVERTING
SOME MOISTURE MOVING OVER THE AREA......WITH A PLUME OF MOISTURE
WORKING ITS WAY NORTH OVER THE FA ON THE 300K TO 305K ISENTROPIC
SURFACE...BUT STILL DRY UNDERNEATH. HAVE CUT BACK ON THE GUIDANCE
POPS AS A RESULT.
TUESDAY NIGHT THROUGH WEDNESDAY...GUIDANCE IS ADVERTISING YET ANOTHER
SHORTWAVE MOVING SOUTHEAST OVER THE PLAINS AND PASSING NORTH OF THE
AREA...NOT ENOUGH TO BRING ANY EXTRA CHANCE FOR PRECIP TO THE AREA.
ECMWF IS ADVERTISING A PRETTY DECENT ONE PASSING...ENOUGH TO PUSH THE
AIRMASS OVER THE EASTERN CONUS SOUTH A BIT....WHILE THE GFS IS
ADVERTISING LITTLE TO NOT SOUTHWARD PUSH. WITH SKIES ON THE CLEAR
SIDE...OP GFS IS ADVERTISING A SLIGHT WARM UP DURING THIS PERIOD.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE MEDIUM RANGE GUIDANCE
CONTINUES TO ADVERTISE A VERY ACTIVE UPPER PATTERN...WITH MORE UPPER
ENERGY DIGGING A MEAN UPPER TROUGH OVER THE CONUS...AN STEADY TEMPS
WITH NO RAIN EXPECTED.
&&
.AVIATION...(20/18Z ISSUANCE)...ADVECTIVE FOG EARLY THIS MORNING
REDUCING VSBYS/CIGS TO LIFR/VLIFR CRITERIA AT TIMES THIS
MORNING...WITH SFC VSBYS ALONG SOME COASTAL LOCATIONS LESS THAN ONE
QUARTER OF A MILE. AFTER ABOUT 15Z THIS MORNING SFC VSBYS EXPECTED
TO RAISE TO MVFR CRITERIA THROUGH EARLY AFTERNOON AS THE BOUNDARY
LAYER MIXING INCREASES AS THE LOW LEVEL JET STREAM INCREASES AHEAD
OF THE APPROACHING SHORTWAVE EJECTING EAST OUT OF TEXAS. THIS
FEATURE...AND ASSOCIATED APPROACHING SFC COLD FRONT...WILL KEEP
PREVAILING MENTION OF SHOWERS AND THUNDERSTORMS FROM LATE MORNING
INTO THE MID AFTERNOON FOR MOST LOCATIONS...ENDING GRADUALLY FROM
WEST TO EAST LATE AFTERNOON AND ESPECIALLY OVERNIGHT AS THE COLD
FRONT MOVES THROUGH AND EAST OF THE REGION. EVEN WITH PCPN ENDING
TONIGHT...EXPECT IFR CIGS/VSBYS WITH FOG AND LOW CLOUDS DEVELOPING
OVERNIGHT. 12/DS
&&
.MARINE...AREAS OF DENSE FOG OVER THE NEAR SHORE COASTAL WATERS AND
BAYS WILL CONTINUE THROUGH MID MORNING. A LIGHT TO MODERATE SOUTHERLY
WIND WILL GRADUALLY INCREASE TO SMALL CRAFT CRITERIA THIS MORNING
AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL MOVE EAST
ACROSS THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE THIS
AFTERNOON AND THIS EVENING...SHIFTING WINDS TO THE NORTHWEST ACROSS
THE MARINE AREA. PERIODS OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONTAL PASSAGE ACROSS THE MARINE AREA. WINDS ARE EXPECTED TO
DROP BELOW SCA LEVELS BY THIS EVENING...BUT WILL REMAIN NEAR SMALL
CRAFT EXERCISE CAUTION LEVELS OVER THE NEXT SEVERAL DAYS. 12/DS
&&
.FIRE WEATHER...SOUTHERLY FLOW IN THE MIXING LAYER WILL BECOME
NORTHWESTERLY TODAY AS A FRONT MOVES OVER THE AREA. THIS NORTHERLY
FLOW IS EXPECTED TO LAST OVER THE AREA THROUGH THE WEEKEND..
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 51 64 43 / 90 20 10 10
PENSACOLA 73 55 66 46 / 80 40 10 05
DESTIN 71 59 67 49 / 80 50 20 05
EVERGREEN 73 49 64 41 / 90 40 10 05
WAYNESBORO 69 43 62 40 / 90 20 10 10
CAMDEN 71 46 63 38 / 90 30 10 10
CRESTVIEW 73 54 67 46 / 80 50 20 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER
MOBILE.
FL...DENSE FOG ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...DENSE FOG ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
GEORGE...AND STONE.
GM...DENSE FOG ADVISORY UNTIL 9 AM THURSDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 21, 7:55 PM CST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 755 PM CST WED DEC 21 2011 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-221900- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 755 PM CST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA... AND THE WESTERN FLORIDA PANHANDLE. .DAY ONE...TONIGHT AND THURSDAY DENSE SEA FOG HAS DEVELOPED OVER THE ALABAMA AND EXTREME WESTERN FLORIDA PANHANDLE COASTS...AND WILL CONTINUE TO EXPAND OVER THE COASTAL COUNTIES THROUGH THE OVERNIGHT HOURS. VISIBILITIES WILL BE LIMITED TO LESS THAN ONE QUARTER OF A MILE IN THE MOST DENSE FOG. THE SEA FOG WILL PERSIST THROUGH MID MORNING THURSDAY. PATCHY DENSE FOG IS LIKELY TO DEVELOP FURTHER INLAND OVER THE REST OF THE REGION. ON THURSDAY...ANOTHER APPROACHING SYSTEM WILL BRING A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TO OUR REGION. A SURFACE LOW WILL TRACK NORTHEAST ACROSS CENTRAL MISSISSIPPI AND ALABAMA...CREATING AN INCREASE IN WIND SHEAR AND INSTABILITY. THE MAIN THREAT AREA WILL BE WEST OF INTERSTATE 65 DURING THE DAYLIGHT HOURS. ISOLATED TORNADOES AND DAMAGING WIND GUSTS ARE POSSIBLE. IT IS IMPORTANT TO NOTE THAT METEOROLOGISTS HAVE OBSERVED AN INCREASING TREND WITH REGARD TO THE STRENGTH OF THIS SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY EVENING THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS POSSIBLE ON TUESDAY. STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR THIS DEVELOPING WEATHER SYSTEM. GMZ630-650-655-670-675-221900- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 755 PM CST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT THROUGH THURSDAY AFTERNOON DENSE SEA FOG WILL PERSIST ALONG THE ALABAMA AND NORTHWEST FLORIDA NEAR SHORE WATERS...GENERALLY WEST OF NAVARRE. THIS INCLUDES MOBILE BAY...MISSISSIPPI SOUND...AND THE PENSACOLA BAY SYSTEM. WIDESPREAD VISIBILITY REDUCTIONS OF LESS THAN ONE MILE CAN BE EXPECTED...WITH AREAS OF LESS THAN ONE QUARTER MILE VISIBILITY. THIS DENSE FOG WILL PERSIST THROUGH MID THURSDAY MORNING. A STRONG SOUTHERLY FLOW WILL DEVELOP OVER THE MARINE AREA DURING THE DAY THURSDAY AHEAD OF AN APPROACHING COLD FRONT. THIS WILL CREATE POTENTIALLY HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY AFTERNOON THROUGH WEDNESDAY SMALL CRAFT CONDITIONS ARE POSSIBLE ON SATURDAY AS AN OFFSHORE FLOW BUILDS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 11:08 AM CST | Tornado Warning | MOB | Washington | 52 min |
| Dec 22, 11:11 AM CST | Special Marine Warning | MOB | 49 min | |
| Dec 22, 11:59 AM CST | Tornado Warning | MOB | Clarke | 22 min |
| Dec 22, 12:04 PM CST | Special Marine Warning | MOB | 86 min | |
| Dec 22, 12:37 PM CST | Tornado Warning | MOB | Mobile | 11 min |
| Dec 22, 12:57 PM CST | Tornado Warning | MOB | Baldwin | 21 min |
| Dec 22, 1:28 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 32 min |
| Dec 22, 1:34 PM CST | Tornado Warning | MOB | Conecuh, Escambia | 26 min |
| Dec 22, 1:47 PM CST | Severe Thunderstorm Warning | MOB | Butler | 13 min |
| Dec 22, 2:56 PM CST | Tornado Warning | MOB | Crenshaw | 19 min |
| Dec 22, 4:34 PM CST | Special Marine Warning | MOB | 41 min | |
| Dec 22, 10:33 AM CST | Tornado Warning | MOB | Greene, Perry | 42 min |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.